# SDR DLL10953247

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: 1513977
- Condition: Cracked
- Location: R1 Door Opening
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE AFT EDGE OF THE R-1 DOOR SURROUND TRIPLER BELOW WL 220.  ACCOMPLISHED REPAIRS PER DL ERA 271153-14.
